# SDR USAA001282

- Difficulty date: August 17, 2000
- Submitted: October 25, 2000
- Operation: Air carrier
- Aircraft: N383US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22956
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 45,762 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FUSELAGE SKIN CRACKED 2 INCHES, STATION 311, WL 210 SERVICE DOOR CUTOUT.  FABRICATED REPAIR DOUBLER AND INSTALLED PER SRM 53-10-01 FIG 202.  (M)
